Projective modules over clean orders
Compositio Mathematica, Tome 21 (1969) no. 2, p. 185-194
@article{CM_1969__21_2_185_0,
     author = {Roggenkamp, K. W.},
     title = {Projective modules over clean orders},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {185-194},
     zbl = {0175.31801},
     mrnumber = {248170},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_185_0}
}
Roggenkamp, K. W. Projective modules over clean orders. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 185-194. http://www.numdam.org/item/CM_1969__21_2_185_0/

M. Auslander and O. Goldman [1] Maximal orders. Trans. Amer. Math. Soc. 97 (1960), 1- 24. | Zbl 0117.02506

H. Bass [2] The Morita theorems. Mimeo. notes, Univ. of Oregon, 1962.

C.W. Curtis and I. Reiner [3] Representation theory of finite groups and associative algebras. Interscience, N.Y. 1962. | MR 144979 | Zbl 0131.25601

M. Eichleir [4] Über die Idealklassenzahl hyperkomplexer Systeme, Math. Z. 43 (1937), 481-494. | JFM 64.0085.01 | Zbl 0018.20201

D.G. Higman [5] On orders in separable algebras. Can. J. Math. 7 (1955), 509 - 515. | Zbl 0065.26002

H. Jacobinski [6] Über die Geschlechter von Gittern über Ordnungen. J. für reine und angew. Math., to appear. | MR 229676 | Zbl 0157.10403

J.M. Maranda [7] On the equivalence of representations of finite groups by groups of automorphisms of modules over Dedekind rings. Can. J. Math. 7 (1955), 516-526. | MR 88498 | Zbl 0065.26101

I. Reiner [8] The Krull-Schmidt-theorem for integral group representations. Bull. Amer. Math. Soc. 67 (1961), 365-367. | MR 138689 | Zbl 0099.01504

K.W. Roggenkamp [9] On the irreducible representations of orders. MS, U. of Illinois, 1967.

K.W. Roggenkamp [10] A counterexample to a conjecture of A. V. Roiter. Notices Amer. Math. Soc. 14 (1967), 530 (67T-372).

A.V. Roiter [11] On the integral representations, belonging to one genus. Izv. Akad. Nauk, SSSR 30 (1966), 1315-1324. | MR 213391 | Zbl 0232.20006

J.R. Strooker [12] Faithfully projective modules and clean algebras. Ph.D. thesis, Reichsuniversität Utrecht, 1965. | MR 217115 | Zbl 0192.38002

R. Swan [13] Induced representations and projective modules. Ann. Math. 71 (1960), 552-578. | MR 138688 | Zbl 0104.25102

R. Swan [14] Projective modules over group rings and maximal orders. Ann. Math. 76 (1962), 55-61. | MR 139635 | Zbl 0112.02702

R. Swan [15] The Grothendieck ring of a finite group. Topology, 2 (1963), 85-110. | MR 153722 | Zbl 0119.02905

H. Zassenhaus [16] Neuer Beweis der Endlichkeit der Klassen- bei unimodularer Äquivalenz endlicher ganzzähliger Substitutionsgruppen. Hamb. Abh. 12 (1938), 276-288. | JFM 64.0965.01 | Zbl 0021.30001